# SDR SIMA20140906017

- Difficulty date: September 6, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 28,161 hours, 24,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL RT FUSELAGE SKIN CRACKED AROUND TWO RIVETS ON FRAME 79.  ACCOMPLISHED REPAIR ON SKIN CRACK ON IAW ERS-EM-5300-736 & CPM'S 51-21-01, 51-21-05, 51-21-06 & ETN'S GN-51-016 R5 01, EM-51-091 R3 & EM-51-075.
